# SDR ASAA2024011147286

- Difficulty date: January 11, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N274AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61555
- Aircraft time: 23,316 hours, 7,544 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG25749
- Condition: Low Pressure
- Location: L2 Door
- Part time: 5,061 hours, 1,625 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 DOOR NOT IN GREEN RANGE. GROUNDED - YES. VERIFIED L2 DOOR SLIDE PRESSURE LOW.REMOVED L2 DOOR SLIDE REF AMM 25-66-01-000-801. S. MICHAEL 19379 1/11/2024INSTALLED L2 DOOR SLIDE ( SERVICABLE SLIDE) MM 25-66-01.
